# SDR REXA2018012400083

- Difficulty date: January 24, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,402 hours, 20,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S6144A33
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD ANGLE IS CRACKED ON STRINGER 3L JUST AFT OF BS 280, IN THE CABIN.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06, 51-40-11,  51-24-36.
